Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year

IMPACT FACTOR 2016 (Open Mathematics): 0.682
IMPACT FACTOR 2016 (Central European Journal of Mathematics): 0.489

CiteScore 2016: 0.62

SCImago Journal Rank (SJR) 2016: 0.454
Source Normalized Impact per Paper (SNIP) 2016: 0.850

Mathematical Citation Quotient (MCQ) 2016: 0.23

Open Access
See all formats and pricing
More options …
Volume 13, Issue 1


Volume 13 (2015)

On some ideal related to the ideal (v0)

Piotr Kalemba
Published Online: 2015-07-06 | DOI: https://doi.org/10.1515/math-2015-0039


The ideal (v0) is known in the literature and is naturally linked to the structure [ω]ω. We consider some natural counterpart of the ideal (v0) related in an analogous way to the structure Dense(ℚ) and investigate its combinatorial properties. By the use of the notion of ideal type we prove that under CH this ideal is isomorphic to (v0).

Keywords: Ideal (v0); Ideal isomorphism; Ideal type; Continuum hypothesis


  • [1] Balcar B., Hernández-Hernández F., Hrušák M., Combinatorics of dense subsets of the rationals, Fund. Math., 2004, 183, 59–80 Google Scholar

  • [2] Balcar B., Pelant J., Simon P., The space of ultrafilters on N covered by nowhere dense sets, Fund. Math., 1980, 110, 11–24 Google Scholar

  • [3] Brendle J., Strolling through paradise, Fund. Math., 1995, 148, 1–25 Google Scholar

  • [4] Halbeisen L., Making doughnuts of Cohen reals, Math. Log. Quart., 2003, 49, 173–178 Google Scholar

  • [5] Kalemba P., Plewik Sz., Wojciechowska A., On the ideal (v0), Cent. Eur. J. Math., 2008, 6, 218–227 Web of ScienceGoogle Scholar

  • [6] Plewik Sz., Ideals of nowhere Ramsey sets are isomorphic, J. Symbolic Logic,1994 , 59, 662–667 Google Scholar

  • [7] Repický M., Collapsing of cardinals in generalized Cohen’s forcing, Acta Universitatis Carolinae, Mathematica et Physica 1988, 29, 67–74 Google Scholar

About the article

Received: 2014-09-12

Accepted: 2014-04-03

Published Online: 2015-07-06

Citation Information: Open Mathematics, Volume 13, Issue 1, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0039.

Export Citation

©2015 Piotr Kalemba. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in